Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
melanie rose

Are my med's damaging in the long run? Very worried (Tazoraz, minocyclin)

Recommended Posts

I've had a recent aging-obsession thing after graduating from college. My acne is mild and under control from my medications but I'm worried I'm doing harm to my skin. I take minocyclin once a day (just went down from twice), a creamy foaming cleanser left over form accutane, and tazorac at night. I expressed my concerns to my derm but he dismissed them all saying they have no aging side effects, if anything the tazorac is helping with wrinkles. Recently i've noticed new dark ares and lines in the corners of my eyes, all my derm said was nothings wrong use a lotion if you want, but I'm starting to get really worried as they weren't there before and sting when I put sunscreen on. I was thinking about making an appointment at a spa/facial maybe they could help. Any help/comments/suggestions would be greatly appreciated!

Share this post


Link to post
Share on other sites

Mino definitely. It fries your intestinal bacteria. There's no reason for you to take mino.

With Tazoraz, you might as well just get a better known and better studied topical retinoid like retin-a.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×